# SDR DALA2024071207086

- Difficulty date: May 18, 2024
- Submitted: July 12, 2024
- Operation: Air carrier
- Aircraft: N512DN
- Make and model: Airbus A350-941
- Aircraft serial: 0267
- Aircraft time: 24,480 hours, 2,387 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: V5369810510000
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND AFT CARGO FLOORBOARD 152LAF DAMAGED. P/N V5369810510000. ACCOMPLISHED TIME LIMITED REPAIR PER A350-A-53-02-XX-07001- 662A-A CARGO FLOOR PANELS QUICK TEMPORARY FULL METAL DOUBLER REPAIR AND ERA 593277-14TR REV.B AND P.S.900-5-1 NO.04 PERMANENT REPAIR MUST BE ACCOMPLISHED IN NEXT C CHECK. AC OK FOR SVC. **REDEFFERED LOG TO QC, ESTABLISHED MONITOR INSP **00-0525-8-9496 S/N 03512 L/L LOG-PAGE UPDATED @ 21MAY24 2108 UTC 04 DFRD, 11JUL24 RII: N ENTR 01924961 W AFT CARGO INSPECTED AND FOUND TEMPORARY REPAIR ON FLOORPANEL 152KAF. FLOORPANEL 152KAF REMOVED AND REPLACED IAW A350 AMM A350 -A-53-XX-XX-02001-520-A AND A350-A-53-XX-XX-02001-720A-A. THIS LOG CAN BE CONSIDERED CLOSED. (LP# 5927079)
